MAUDE Adverse Event Report: Titan Spine, a Division of Medtronic ANTERALIGN¿ Spinal System with Titan nanoLOCK¿ Surface Technology; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

Titan Spine, a Division of Medtronic ANTERALIGN¿ Spinal System with Titan nanoLOCK¿ Surface Technology; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46221255
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
ANTERALIGN¿ Spinal System with Titan nanoLOCK¿ Surface Technology
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
Titan Spine, a Division of Medtronic
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
Titan Spine, a Division of Medtronic
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50834744
Report Number3011577940-2026-00027
Device Sequence Number10269998
Product Code MAX
UDI-Device Identifier00763000128845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46221255
Device Catalogue Number46221255
Device Lot NumberTM0140702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/20/2026
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown